American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] R. L. Baker. The qualitative analysis of a dynamical system modeling the formation of two-layer scales on pure metals . Proc. Amer. Math. Soc. 123 (1995) 1373-1378. MR 1264803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ronald A. Knight. Unstable weak attractors . Proc. Amer. Math. Soc. 86 (1982) 586-590. MR 674085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Corrado Risito. On Markov stability . Proc. Amer. Math. Soc. 72 (1978) 85-88. MR 0492632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Charles Kahane. Stability of solutions of linear systems with dominant main diagonal . Proc. Amer. Math. Soc. 33 (1972) 69-71. MR 0294799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1